# SDR CA050317002

- Difficulty date: March 15, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 485023
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MLG AREA INSPECTION, EMERGENCY RELEASE CABLE P/N 48502-3 INSTALLED IN THE LT NACELLE WAS FOUND CHAFED.  INSPECTION OF THE CABLE IN THE RT NACELLE WAS COMPLETED WITHOUT ANY FINDINGS.
